Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Diagnosed with tonsillitis. Taking penicillin, vomited black blood like liquid. Emergency condition?

I was diagnosed Tonsilotus a few days ago, and was given Penicillon to cure it. However, at the GP my doctor did not know why I was experiencing certain symptoms. A few hours later (before I took my first dose of antibiotics ) I vomited a lot of thick black blood-like liquid which had small lumps in. This has happened 3 times now. Should I go to the emergency room?
Asked On : Mon, 24 Dec 2012
Answers:  1 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
You have not mentioned anything about your experience of those certain symptoms.
But the way you have mentioned about vomiting thick blackish liquid and that too three times raises enough doubts.
This definitely can be blood from your stomach region and should be explored.
It can not be from lungs as you are not experiencing any coughing.
You must immediately head towards ER.
Answered: Mon, 24 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor